# SDR DALA2016103007935

- Difficulty date: January 28, 2014
- Submitted: October 30, 2016
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 50,250 hours, 18,242 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT, FLOOR PANEL 140BF HAS CORROSION ON UPPER AND LOWER SURFACE ALONG THE EDGES.  MAINTENANCE FABRICATED AND INSTALLED NEW FLOOR PANEL 140BF AFT CARGO COMPT IAW DWG 453A2610.
